American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5

[31] Harold R. Bennett and David J. Lutzer. A metric space of A. H. Stone and an example concerning $\sigma$-minimal bases. Proc. Amer. Math. Soc. 126 (1998) 2191-2196. MR 1487358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jang-Mei Wu. Hausdorff dimension and doubling measures on metric spaces. Proc. Amer. Math. Soc. 126 (1998) 1453-1459. MR 1443418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gary Gruenhage. A non-metrizable space whose countable power is $\sigma$-metrizable . Proc. Amer. Math. Soc. 125 (1997) 1881-1883. MR 1415587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Bolis Basit and Hans Günzler. Abstract functions with continuous differences and Namioka spaces. Trans. Amer. Math. Soc. 348 (1996) 4489-4500. MR 1373629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. Movahedi-Lankarani and R. Wells. Ultrametrics and geometric measures . Proc. Amer. Math. Soc. 123 (1995) 2579-2584. MR 1307552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Masami Sakai. Countable size nonmetrizable spaces which are stratifiable and $\kappa$-metrizable . Proc. Amer. Math. Soc. 122 (1994) 265-273. MR 1231043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Heikki J. K. Junnila and Hans-Peter A. Künzi. Ortho-bases and monotonic properties . Proc. Amer. Math. Soc. 119 (1993) 1335-1345. MR 1165056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. V. ArhangelЬskii and A. Bella. Cardinal invariants in remainders and variations of tightness . Proc. Amer. Math. Soc. 119 (1993) 947-954. MR 1185277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] S. Levi, R. Lucchetti and J. Pelant. On the infimum of the Hausdorff and Vietoris topologies . Proc. Amer. Math. Soc. 118 (1993) 971-978. MR 1165059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Gerald Beer and Roberto Lucchetti. Weak topologies for the closed subsets of a metrizable space . Trans. Amer. Math. Soc. 335 (1993) 805-822. MR 1094552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] N. V. Rao. Tight extensions of normed spaces . Proc. Amer. Math. Soc. 118 (1993) 641-644. MR 1152288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. Movahedi-Lankarani. On the inverse of Ma\~n\'e's projection . Proc. Amer. Math. Soc. 116 (1992) 555-560. MR 1111436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. C. Mayer, L. K. Mohler, L. G. Oversteegen and E. D. Tymchatyn. Characterization of separable metric ${\bf R}$-trees . Proc. Amer. Math. Soc. 115 (1992) 257-264. MR 1124147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John C. Mayer, Jacek Nikiel and Lex G. Oversteegen. Universal spaces for ${\bf R}$-trees . Trans. Amer. Math. Soc. 334 (1992) 411-432. MR 1081940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yoshio Tanaka. $\sigma$-hereditarily closure-preserving $k$-networks and $g$-metrizability . Proc. Amer. Math. Soc. 112 (1991) 283-290. MR 1049850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Howard H. Wicke and John M. Worrell. Characterizations of paracompactness and subparacompactness using star reducibility . Proc. Amer. Math. Soc. 111 (1991) 1119-1127. MR 1054164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] José M. Bayod and J. Martínez-Maurica. Subdominant ultrametrics . Proc. Amer. Math. Soc. 109 (1990) 829-834. MR 1015676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yasunao Hattori. Congruence and dimension of nonseparable metric spaces . Proc. Amer. Math. Soc. 108 (1990) 1103-1105. MR 1000155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. Murat Tuncali. Analogues of Treybig's product theorem . Proc. Amer. Math. Soc. 108 (1990) 855-858. MR 931738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hidenori Tanaka. Countable paracompactness of Pixley-Roy hyperspaces . Proc. Amer. Math. Soc. 108 (1990) 1115-1120. MR 969529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alan Dow. Two classes of Fr\'echet-Urysohn spaces . Proc. Amer. Math. Soc. 108 (1990) 241-247. MR 975638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John C. Mayer and Lex G. Oversteegen. A topological characterization of ${\bf R}$-trees . Trans. Amer. Math. Soc. 320 (1990) 395-415. MR 961626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mark Mandelkern. Metrization of the one-point compactification . Proc. Amer. Math. Soc. 107 (1989) 1111-1115. MR 991703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Suzuki, K. Tamano and Y. Tanaka. $\kappa$-metrizable spaces, stratifiable spaces and metrization . Proc. Amer. Math. Soc. 105 (1989) 500-509. MR 933521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Alan Dow. An empty class of nonmetric spaces . Proc. Amer. Math. Soc. 104 (1988) 999-1001. MR 964886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Takesi Isiwata. Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces . Proc. Amer. Math. Soc. 104 (1988) 988-992. MR 964884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 129 found      Go to page: 1 2 3 4 5